# SDR 08FDEA03304

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 77,545 hours, 32,071 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: ARC2859506
- Condition: Out Of Alignment
- Location: Mlg
- Part time: 77,546 hours, 32,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION RT MAIN INDICATION REFLECTED UNSAFE (RED) INTERMITTANLY CYCLED GEAR REF QRG AND UNSAFE GEAR INDICATION REMAINED OUT ON SLOW DOWN FOR LANDING UNSAFE RT MAIN GEAR AT 200 KNOTS UNSAFE INDICATION ON PRI AND SEC SOURCES, SWUNG GEAR.  FOUND WING DOOR NOT FAIRED (DN .25 INCH).  ADJ WING DOOR TO FAIRED.  REF MD10MM 32-14-01-2.  CK'D GEAR DOOR GAPS.  GAPS OK.  CK'D HOOK AND ROLLER CLEARANCE.  CLEARANCE OK.  FOUND PROX SENSOR GAP AT .230 INCH RESHIMMED TO .180 INCH.  SWUNG GEAR ALL IND AND CLEARANCES OK.  REF MD10MM 32-34-03-2.
